Mathematics of computation. Volume 69, Number 229, 2000
Contents of Volume 69, Number 229 View front matter and back matter from the print issue of this journal View front and back matter from the print issue All articles in this issue are available free of charge A posteriori error estimation and adaptivity for degenerate parabolic problems R...
Zapisane w:
1. autor: | American Mathematical Society |
---|---|
Format: | Artykuł |
Język: | English |
Wydane: |
American Mathematical Society
2009
|
Hasła przedmiotowe: | |
Dostęp online: | https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/344 |
Etykiety: |
Dodaj etykietę
Nie ma etykietki, Dołącz pierwszą etykiete!
|
Thư viện lưu trữ: | Thư viện Trường Đại học Đà Lạt |
---|
Podobne zapisy
-
Mathematics of computation. Volume 69, Number 232, 2000
od: American Mathematical Society
Wydane: (2009) -
Mathematics of computation. Volume 69, Number 231, 2000
od: American Mathematical Society
Wydane: (2009) -
Mathematics of computation. Volume 69, Number 230, 2000
od: American Mathematical Society
Wydane: (2009) -
Journal of the American Mathematical Society. Volume 13, Number 1, 2000
od: American Mathematical Society
Wydane: (2009) -
Journal of the American Mathematical Society. Volume 13, Number 3, 2000
od: American Mathematical Society
Wydane: (2009)